MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5743690
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a dialysis catheter procedure using a hemosplit catheter.During the procedure, it was reported that the catheter kraft had broken off.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical sample was not returned for evaluation, one electronic photo was provided for review.The photo show partial view of clinician holding the dialysis catheter in which some portion of cuff was noted to be detached as a layer.The cuff was noted with blood stains.The manufacturing evaluation states that some portion of the cuff was detached, it was observed that the cuff had blood stains.No other abnormalities were observed through the sample.Therefore, the investigation is confirmed for the reported cuff failure to bond and material separation issues.However, the investigation is inconclusive for the reported fracture issue as the provided photo was not sufficient to confirm the reported issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22668777
Report Number3006260740-2025-05390
Device Sequence Number17069363
Product Code MSD
UDI-Device Identifier00801741013263
UDI-Public(01)00801741013263(11)250227(17)261130(10)REKN3459
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5743690
Device Lot NumberREKN3459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown